• 8 days ago

    low drive after chemo

    After 30 chemo treatments, plus 30 radiation treatments in the last 4 years, I have low sex drive. Most hair is gone, with just a little on my head and peach fuzz on my face which doesn't even show.
    One of my tests about 2 years ago stated I have moderate gynecomastia. I had to look that one up, even though I knew what 'gyne' implied.
    If what I remember, the estrogen-androgen levels are out of wack for me.
    Should I get testosterone injections? Are they safe since I have cancer.
    Maybe someone could explain.

    BTW - Chemo did not show cancer on last 2 CT's (July/Oct)

Responses

  • 8 days ago

    RE: low drive after chemo

    Hi Why not just go see your doctor and ask for a blood test to check how your hormones are doing, its a good place to start. OK

    And take it from there.

    NOWHARD
      • 8 days ago
        Obviously I need to go see him. I've been doing well on the cancer front, but have been concerned that getting 'T' injections might wake up the sleeping giant. It probably will not, guess the Dr will know.